Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On means of entire functions. II


Author: Q. I. Rahman
Journal: Proc. Amer. Math. Soc. 9 (1958), 748-750
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095942-9
MathSciNet review: 0095942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, The mean value of the modulus of an analytic function, Proc. London Math. Soc. vol. 14 (1915) pp. 269-277.
  • [2] J. E. Littlewood, Lectures on the theory of functions, Oxford, 1944. MR 0012121 (6:261f)
  • [3] Q. I. Rahman, On means of entire functions, Quart. J. Math. Oxford Ser. (2) vol. 7 (1956) pp. 192-195. MR 0095941 (20:2439)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095942-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society